MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 8 CM HEAVY DUTY MEDIUM ATTACHMENT; MOTOR, DRILL, ELECTRIC - ATTACHMENT

DEPUY SYNTHES PRODUCTS LLC 8 CM HEAVY DUTY MEDIUM ATTACHMENT; MOTOR, DRILL, ELECTRIC - ATTACHMENT
Catalog Number MEDIUM-HD-G1
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This device was returned for evaluation; however, during pre-repair assessment, it was determined that the device passed all operational specifications and no failure was identified.Therefore, the reported condition was not confirmed and an assignable root cause was not determined.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Event or Problem Description
It was reported that the attachment device overheated prior to surgery.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
8 CM HEAVY DUTY MEDIUM ATTACHMENT
Common Device Name
MOTOR, DRILL, ELECTRIC - ATTACHMENT
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key9552754
Report Number1045834-2020-00021
Device Sequence Number19321121
Product Code HBC
UDI-Device Identifier00845384016328
UDI-Public845384016328
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K011444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMEDIUM-HD-G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2019
Initial Report FDA Received Date01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1